# SDR FDEA200811264990

- Difficulty date: November 26, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6523555
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE KEELBEAM IS CORRODED BS 950E-950F, S29R, WL 139.  REPAIR STRAP INSTALLED REF EA 7-5310-118316 PG 1-2.  ORIGINAL MATERIAL   THICKNESS .150, MATERIAL REMOVED .029, .121 REMAINING.  OUT OF LIMITS, REF EA 7-5310-118316.  THIS IS CLASSIFIED AS A MAJOR.
